# SDR MWEA98921

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 9957757501
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT UPPER WING TRAILING EDGE IS CRACKED AT OUTBOARD END NUMBER 2 SPOILER PANEL.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
